# SDR SWIA202161229

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NUTPLATE DOUBLER ON FRAME FS364 BETWEEN STGR 27 AND STGR 26L HAS CORROSION (MARKED).    (C-CHECK RO 9-21-21)   FABRICATED, LOCATED AND DRILLED NEW PLATE REF CRJ700 SRM 53-21-23-001-003-A01 AND CRJ700 SRM 51-40-11-001-001-A01. APPLIED FINISH. INSTALLED PLATE AT FS364 BETWEEN STGR27-STGR26L PER CRJ 700 SRM 51-41-02-001-001-A01. SEE CONTINUE CARD FOR DETAILS.
